# SDR HYIA20161018001

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 26,350 hours, 33,424 cycles
- Engine: Cont TSIO520VB
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 9910433235M
- Part serial: 143007
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON PREFLIGHT: RIGHT ENGINE MAIN EXHAUST STACK LOOSE.  UPON INSPECTION MAINTENANCE FOUND THE RIGHT OVERBOARD EXHAUST PIPE CRACKED.  REPLACED OVERBOARD EXHAUST PIPE.
